| Catalog Number |
7640020 |
| Medical Device Problem Code |
Failure to Align (2522)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/10/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Neither the device nor applicable imaging films were returned to manufacturer for evaluation therefore we are unable to determine the definitive cause of event.
Event or Problem Description
It was reported that the patient underwent posterior lumbar fusion due to fracture of thoracic vertebra.Intra-op, set screw slipped.The set screw was unable to be used again so the doctor replaced that with a new one to complete the operation.No patient complications were reported as a result of this event.